BibTeX record journals/ijcm/WangLG15

download as .bib file

@article{DBLP:journals/ijcm/WangLG15,
  author    = {Tongke Wang and
               Na Li and
               Guanghua Gao},
  title     = {The asymptotic expansion and extrapolation of trapezoidal rule for
               integrals with fractional order singularities},
  journal   = {Int. J. Comput. Math.},
  volume    = {92},
  number    = {3},
  pages     = {579--590},
  year      = {2015},
  url       = {https://doi.org/10.1080/00207160.2014.902447},
  doi       = {10.1080/00207160.2014.902447},
  timestamp = {Sun, 28 May 2017 13:17:48 +0200},
  biburl    = {https://dblp.org/rec/journals/ijcm/WangLG15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics